MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LFS PPS PPY PENOLITEDSTMICRSL104IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. LFS PPS PPY PENOLITEDSTMICRSL104IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142560488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch where they reported leakage at the filter during patient infusion.There was patient involvement but no patient harm as a result of this event.There is one quantity affected.Unknown drug was used and no unprotected drug exposure.
 
Additional Manufacturer Narrative
D9 - date returned to mfg is 9/16/2025.Received one (1) used list# 142560488, primary plum set for inspection.As received the inline filter appeared to be wetted out.No additional damage or anomalies were observed.Received one (1) phot of set in a bag.The set was leak tested per specifications.A leak was observed from the outlet and inlet of the inline filter.The complaint of leakage at filter can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.

Brand Name
LFS PPS PPY PENOLITEDSTMICRSL104IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22923633
Report Number9615050-2025-00413
Device Sequence Number13038351
Product Code FPA
UDI-Device Identifier10887787005230
UDI-Public(01)10887787005230(17)280101(10)14222022
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142560488
Device Lot Number14222022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown